Skip to main content

Kening Lu

Retired Faculty


  1. Random attractors for stochastic reaction-diffusion equations on unbounded domains, Journal of Differential Equations, 246 (2009), 845-869.
  2. Invariant Manifolds for Random and Stochastic Partial Differential Equations, Advanced Nonlinear Studies, 10 (2010), 23-52.
  3. Lyapunov Exponents and Invariant Manifolds for Random Dynamical Systems in a Banach Space, Memoirs of the American Mathematical Society, 206(967), 2010, 111.
  4. Unstable invariant manifolds for stochastic PDEs driven by a fractional Brownian motion, Journal of Differential Equations, 248(7) (2010), 1637–1667.
  5. Random dynamical systems for stochastic partial differential equations driven by a fractional Brownian motion, Discrete and Continuous Dynamical Systems. Series B., 14(2) (2010), 473–493.
  6. Chaos in differential equations driven by a nonautonomous force, Nonlinearity, 23(11) (2010), 2935–2975.